# SDR QXEA200301309

- Difficulty date: October 20, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4049
- Aircraft time: 5,112 hours, 5,875 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Part number: 699018002
- Part serial: 1102
- Condition: Malfunctioned
- Location: Propeller Sys
- Part time: 838 hours, 1,049 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOI - FLIGHT NR 2398 DURING CLIMB NR 2 PROP CHANGED FROM 850 TO 1020 UNCOMMANDED, POWER LEVERS IN RATING DETENT.  CONDITION LEVERS AT 850 POWER AT MCL.  AFTER RESETTING PROPS TO 850, -5 MINUTES LATER NR 2 PROP AGAIN WENT TO 1020.  REPLACED PEC, OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
